I am weening myself off Seroquel and sertraline. I just abruptly stopped sertralin and my mood, anger, and depression is out of control.
I am taking Seroquel and sertraline ,I just stopped sertraline and my mood is altered?
- 6 Sep 2017 by Anonymous
- 10 September 2017
- seroquel, depression, sertraline, schizoaffective disorder, anger
Added 6 Sep 2017:
I was diagnosed schizo affective in 1992,I found out according to research this is not a proper diagnosis,and should be removed .I am weening myself of seroquel,
I tried to stop abruptly before and all hell broke loose. I left treatment and my doctor
looking into holistic alternative for my treatment. any suggestion's
Well why are you stopping these medications as they're working for you?
May I ask why you stopped the sertraline?
Were you having any kind of side affect from the sertraline that made you stop abruptly?
Also have you spoken to your prescribing doctor about this?
If it was working why not start it again?
I'm not sure what your question is however these are mine to you. Can't help until you explain.
I wish you well.
As my friend, Luke, asks, why are you stopping medications that work for you? I hope you aren't trying to do so without your doctor's guidance as you can't stop psychotropic meds abruptly without risking severe discontinuation syndrome and rebound of the symptoms the drugs were prescribed for. And you obviously are.
I hope you will re-think this and consult your doctor for advice.
Sergoquil made me very angry and adjutated
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 May 2013 • 12 answers
Updated 17 Mar 2015 • 5 answers
Updated 29 Jun 2016 • 3 answers
Updated 27 May 2017 • 1 answer
Updated 14 Jun 2018 • 4 answers